# SDR 2001UALA00366

- Difficulty date: March 29, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR UPPER CHORD CRACKED.  REPAIRED CRACKED CHORD.  MAJOR REPAIR ACCOMPLISHED.
